# SDR AU960333

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Panel
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU CENTRAL FIRE BOX PANEL CRACKED IN THREE PLACES - FOUND DURING INSPECTION IAW AD/BAE146/53 AMDT1
